# SDR QXEA2019092000364

- Difficulty date: September 20, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 13,022 hours, 14,288 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 85714230003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REFUEL PANEL RETORQUE OF PANEL 524AT, FOUND A POSSIBLE CRACK. FUEL PANEL REPLACED.
